The penalty method and beam evolution equations

  • Cruz Sonia Quiroga Gonzáles Universidade Federal Fluminense
  • Juan Límaco Universidade Federal Fluminense
  • Rioco K. Barreto Universidade Federal Fluminense
Palabras clave: beam evolution equation, existence, penalty method, noncylindrical domains


In this article, we present results concerning the existence of solutions for a beam evolution equation with variable coefficients in increasing noncylindrical domains.


El artículo aún no registra descargas.
Cómo citar
Quiroga Gonzáles, C., Límaco, J., & Barreto, R. (2006). The penalty method and beam evolution equations. Pro Mathematica, 20(39-40), 41-63. Recuperado a partir de